Scholion.ai

Error of the normal approximation to the. sum of N random variables

R. SHERMAN

Biometrika · 1971 · Volume 58 · Issue 2

DOI: 10.1093/biomet/58.2.396

Abstract

SUMMARY A bound on the mairimiitn value of the difference between the normal distribution function and the distribution function of the normalized sum of N independent, identically distributed, rectangular random variables is given. This bound is compared with other bounding expressions and with the maximum difference obtained numerically.

Enable JavaScript for citation tools and additional paper interactions.